# SDR HALA20250310077

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 19,934 hours, 4,355 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Dirty
- Location: Toilets
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ALL LAVS NOT FLUSHING. FOUND LIQUID LEVEL SENSOR DIRTY. CLEANED LIQUID LEVEL SENOSR PER AMM 38-31-00. OPS CHECK GOOD. NO FAULTS/DEFECTS NOTED. OK FOR SVC.
